# SDR GTIA9700280

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MYR - FLT 181 - ON APPROACH, NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE.  VERIFIED DOWN THROUGH PERISCOPE AND FCOM PROCEDURES.  INSPECTED NOSE LANDING GEAR, FOUND GEAR DOWN AND LOCKED.  NO DEFECTS NOTED.  CLEANED SWITCH AND CANNON PLUG.  SYSTEM OPS CHECK GOOD.  (M)
